Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the characteristic classes of actions of lattices in higher rank Lie groups


Author: Garrett Stuck
Journal: Trans. Amer. Math. Soc. 324 (1991), 181-200
MSC: Primary 57R30; Secondary 22E40, 57R20, 58H10
MathSciNet review: 986031
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that under certain assumptions, the measurable cohomology class of the linear holonomy cocycle of a foliation yields information about the characteristic classes of the foliation. Combined with the results of a previous paper, this yields vanishing theorems for characteristic classes of certain actions of lattices in higher rank semisimple Lie groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R30, 22E40, 57R20, 58H10

Retrieve articles in all journals with MSC: 57R30, 22E40, 57R20, 58H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-0986031-0
PII: S 0002-9947(1991)0986031-0
Article copyright: © Copyright 1991 American Mathematical Society